# SDR ASAA2023071143981

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 18,587 hours, 4,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT OVERHEAD LIGHT INOP. GROUNDED - YES. SECURED TERMINAL CONNECTOR OF CABIN EMERGENCY LIGHT OVERHEAD ON L2 DOOR 35WL A321 AMM 33-51-11-400-001-A. PERFORMED OPS TEST IAW A321 AMM 33-51-11-400-001-A STEP F CHECK GOOD
